26 Oct 2010
You should talk with your Doctor about bupropion and alcohol. This is because everyone's organism is different, and your Doctor understands your situation best. Based on what you want and expect, and your current doctor. You and your doctor can make a shared decision about alcohol and bupropion. Due to the risk of seizures, you should not suddenly stop drinking alcohol while taking bupropion. It is not recommended for a person to drink alcohol at the same time as he or she takes bupropion.-
Do contact your doctor to discuss this further.-
All the best and take care...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
USING BUPROPION HCL t stop smoking and CONCOR 5 MG AND OLMETEC 40MG for high blood pressure AND NEXIUM for an ulcer all together .. what can cause as ...
1 answer • 26 Sep 2010
... like someone has taken my lungs out and used them as a punching bag. They are sore. It gets worse when I am tired or at the end of the day. ...
1 answer • 13 May 2012
Started Bupropion HCL XL 150 mg on 9/22.Switched to 300 mg 10/17. 4 days in, nausea nightmare! HELP?
why would I tolerate it so well for 3 weeks, and even 3 days on the higher dose, and then get whomped with nausea? Is it a cumulative effect? ...
0 answers • 22 Oct 2014
I work in front of the public daily and can't afford this feeling. How long before my body gets used to it and the feeling goes away? I've ...
1 answer • 2 Nov 2014